Skip to content
Chest Pain
avatar
marsbar15 posted:
I had food poisoning and had to get two shots in each hip to stop the vomiting. I vomited more than 6x. After that night, that morning I felt very tired and I had really bad pains in my chest. I still do after 2 days. It's really hard to breathe and hurts when I hiccup. What could I do to help this? Thanks!
Reply


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Opana and sweating
I take Opana ER, Vicodin, Soma for arthritis pain and compressed nerve root. I also take Zoloft and Klonopin for depression and anxiety. ... More
Was this Helpful?
1 of 7 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.